MAUDE Adverse Event Report: COVIDIEN HYPO NEEDLE 30G X 3/4 A BEV RP; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN HYPO NEEDLE 30G X 3/4 A BEV RP; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881250032
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
Customer reported that the tips are not staying on.

Brand Name
HYPO NEEDLE 30G X 3/4 A BEV RP
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key9564902
Report Number1017768-2020-00771
Device Sequence Number2936946
Product Code FMI
UDI-Device Identifier20884521025728
UDI-Public20884521025728
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881250032
Device Catalogue Number8881250032
Device Lot Number922512
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2019
Initial Report FDA Received Date01/08/2020
Patient Sequence Number1